# SDR 7C7A2025080600022

- Difficulty date: August 6, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N627NP
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Broken
- Location: Zone 200
- Part time: 81,956 hours, 27,923 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATING AFT 3 LH DOOR LINNERS FJOUND SLIDE LIGHT INDICATIO SWITCH BROKEN
